How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10771
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I used just two drops of visine A and im experiencing blurred

This answer was rated:

I used just two drops of visine A and i'm experiencing blurred vision, halos around lights, floater and some discomfort. I stopped using it and it's been 24 hours and those are the only side effects I am experiencing How long will these side effects last or should I go and see a doctor

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

They should have gone away by now.

Dr. Rick :

I think it would be best for you to see an ophthalmologist just to make sure that nothing serious is going on. What do I mean by "serious"? Well, very rarely, drops like visine A that can dilate your pupils can cause a form of glaucoma called angle closure....like I said this is very rare but it doesn't hurt to have things checked out

Dr. Rick :

Does this make sense to you?

Dr. Rick :

And, now, the obligatory word from our sponsors: :o)


I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Positive Feedback and/or Bonus is welcomed and appreciated.


 

Dr. Rick :

I see that you are offline. I'll switch over to the Q&A system. This system works a lot like 'text messaging' but an email is sent to each of us anytime something is posted to this thread. We can continue to work on your question there..... :)


 

Dr. Rick and other Eye Specialists are ready to help you
Let me know if there is anything else you would like to discuss pertaining to this issue.